# SDR DXTA2010101804265

- Difficulty date: October 17, 2010
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600327
- Aircraft time: 12,947 hours, 10,457 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE TO KERI AFTER REACHING CRUISE SPEED NOSE GEAR UNSAFE LIGHT ILLUMINATED SEVERAL TIMES AND HYD SYS ACTIVATED.  HYD SYS RESSURIZED EMERGENCY CHECKLIST" J5" WAS COMPLETED. THIS CHECKLIST CALLS FOR LANDING GEAR CONTROL CIRCUIT BREAKER TO BE PULLED. CIRCUIT BREAKER WAS RESET PRIOR TO LANDING IAW THE CHECKLIST.  NORMAL OPERATION NOTED PRIOR TO ARRIVAL AND LANDING.  PERFORMED A LANDING GEAR FUNCTIONAL  TEST IN REF TO THE MM 32-01-00. FOUND THE LT MLG UPLOCK SWITCH WOULD NOT GIVE THE GEAR UNLOCK LIGHT WITH THE LT GEAR NOT UP AND LOCKED.  R & R THE LT MLG UPLOCK SWITCH WITH A NEW ONE IN REF TO THE MM 32-61-00. GEAR FUNCTIONAL CHECKED GOOD.
